Blank Cover Image

Japanese journal of mathematics. New series

責任表示:
日本数学会
巻次(年次):
Vol. 1, no. 1 (Sept. 1975)-v. 31, no. 2 (Dec. 2005)
出版情報:
Tokyo : Published for the Mathematical Society of Japan by Kinokuniya, 1975-2005
形態:
v. ; 26 cm
著者名:
日本数学会 <DA00103149>  
継続前誌:
Japanese journal of mathematics : transactions and abstracts / National Research Council of Japan = 日本数學輯報 : 原著及抄録 / 學術研究會議編纂 <AA00690968>
継続後誌:
Japanese journal of mathematics. 3rd series / the Mathematical Society of Japan <AA12130756>
言語:
英語; フランス語
ISSN:
02892316
書誌ID:
AA00690979
フォーマット:
雑誌
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Mathematical Society of Japan

American Mathematical Society

American Mathematical Society

林, 鶴一, 東北大学

[Tôhoku University]

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

American Mathematical Society

Duke University Press

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University

Pacific Journal of Mathematics

Massachusetts Institute of Technology

Massachusetts Institute of Technology